Regular integral sum graphs. Melnikov, L. S. & Pyatkin, A. V. Discrete Mathematics, 252(1-3):237-245, 2002.
Regular integral sum graphs. [link]Link  Regular integral sum graphs. [link]Paper  bibtex   
@article{journals/dm/MelnikovP02,
  author = {Melnikov, Leonid S. and Pyatkin, Artem V.},
  date = {2005-09-19},
  ee = {http://dx.doi.org/10.1016/S0012-365X(01)00426-5},
  interhash = {eee5643d700fbeb705f29aebd267e143},
  intrahash = {b9bfe2c6de5c0e941fd7fcd7db4c620f},
  journal = {Discrete Mathematics},
  number = {1-3},
  pages = {237-245},
  title = {Regular integral sum graphs.},
  url = {http://dblp.uni-trier.de/db/journals/dm/dm252.html#MelnikovP02},
  volume = 252,
  year = 2002
}

Downloads: 0